BibTeX record journals/access/YuanLMCC17

download as .bib file

@article{DBLP:journals/access/YuanLMCC17,
  author    = {Yupeng Yuan and
               Zhixiong Li and
               Reza Malekian and
               Yongzhi Chen and
               Ying Chen},
  title     = {A Vector Matroid-Theoretic Approach in the Study of Structural Controllability
               Over F(z)},
  journal   = {{IEEE} Access},
  volume    = {5},
  pages     = {4846--4852},
  year      = {2017},
  url       = {https://doi.org/10.1109/ACCESS.2017.2687825},
  doi       = {10.1109/ACCESS.2017.2687825},
  timestamp = {Sun, 02 Jun 2019 20:49:38 +0200},
  biburl    = {https://dblp.org/rec/journals/access/YuanLMCC17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics